MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20039E
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris smartsite extension set had connection issues.The following information was provided by the initial reporter: the infusion sets (straight type) in this batch cannot be tightened.Additional information received from the customer: please return the affected product(s) and any connecting products (with its original packaging if possible) for investigation? no please confirm the lot number(s) affected; is it both 25095555 and 25095556? yes please confirm how the fault was identified? customer notification.Please confirm if the fault was identified during priming or during infusion? if during infusion, how long into the infusion? during infusion; time unknown.Please confirm the make and model of the connecting product(s)? unknown.Please confirm if there is any visible damage on the set, such as cracks, flashes or deformation of the piston? unknown.Please confirm the exact location of the reported fault within the set? unknown.Was there any patient harm? no.Was there an under infusion? unknown.Could you please provide the number of quantities affected? if applicable.Unknown.
 
Additional Manufacturer Narrative
Investigation result: no 20039e sample was available for investigation.The customer reported that the affected samples are from 25095555 and 25095556 and that "the infusion sets (straight type) in this batch cannot be tightened." as part of the investigation, the customer only provided a photograph of the packaging of the sample.No further information or photographs of the affected product were available to assist the investigation.The details of this feedback were forwarded to the manufacturing site for investigation.A review of the production records for lot: 25095555 and 25095556 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.The root cause of the customer¿s experience could not be determined as the sample was not available for investigation.In this instance, without a sample it is not possible to determine whether a manufacturing defect could have caused or contributed to the customer¿s experience.A review of the customer feedback database indicates that this is an isolated occurrence with no further reports of this nature against the 20039e product over the past 12 months.
 
Event or Problem Description
No additional information.

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24492697
Report Number9616066-2026-00557
Device Sequence Number20106725
Product Code FPA
UDI-Device Identifier07613203011952
UDI-Public(01)07613203011952(17)280916(10)25095556
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K061285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20039E
Device Lot Number25095556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown